MathSciNet Relay Station
MathSciNet bibliographic data
MR2775795 53D17 (53D20 70G45 70G65 70H45)
Jotz, M.; Ratiu, T. S.; Śniatycki, J. Singular reduction of Dirac structures. Trans. Amer. Math. Soc. 363 (2011), no. 6, 2967–3013.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement